# SDR 99ZZZX12

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 25248
- Engine: Ge CJ6106
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, FLIGHT CREW NOTICED RT OIL PRESSURE INCREASE FOLLOWED BY RPM FLUCTUATION.  CREW DIVERTED TO MOR.  MAINTENANCE FOUND OIL SERVICED TO PROPER LEVEL, HOWEVER, THE OIL FILTER WAS CONTAMINATED.  ENGINE WAS REMOVED AND REPLACED.
